• Lorie's Avatar

    Lorie started following

  • Lorie's Avatar

    Lorie wrote on thestarr's wall

    if you don't need it for the pain, look into small doses of Suboxone. 2 mgs or so. Your doctor may or may not be familiar with that you might have to go to a pain meds Clinic. The shaking might be from the withdrawals and it will help.

    2 Comments
    • thestarr's Avatar
      thestarr

      Thank you so much Lorie, that sure does help to know that there is something out there to help with the withdrawals.

      5 days ago
    • Lorie's Avatar
      Lorie

      You'll have to taper slowly off it also. A good doc should be able to help. Congrats for getting Down to What you have.

      5 days ago
  • Lorie's Avatar

    Lorie wrote on PatriSolo's wall

    Tried posting this on message you replied about CBD oil but it wouldn't send

    Patri, do you use the oil do you massage it on or vape it? Is it just cbd? I also have neuropathy and sleep issues. ....and getting tired of the pills

  • Lorie's Avatar

    Lorie started following

  • Lorie's Avatar

    Lorie wrote on Carool's wall

    I tried putting this under your post but it would not take it?

    So happy for you. Sharing your good news pumps us up.

    1 Comment
    • Carool's Avatar
      Carool

      Lorie, what a nice thing to say! I saw your post just now (it went into my spam, as do all WN wall posts to me; I don't know why). I wish you good news with everything. Hugs, Carol

      25 days ago
  • Lorie's Avatar

    Lorie started following